# SDR 6CBA2024012625001

- Difficulty date: January 25, 2024
- Submitted: January 26, 2024
- Operation: Air carrier
- Aircraft: N269AF
- Make and model: Pilats PC24
- Aircraft serial: 269
- Aircraft time: 1,534 hours, 1,207 cycles
- Engine: Wilint FJ444A
- Engine time: 1,534 hours, 1,208 cycles
- System (JASC): 2200 · Auto Flight System
- Part: Ahrs
- Part number: HG2205AB03
- Part serial: 56139126
- Condition: Faulted
- Location: Zone 100
- Part time: 1,534 hours, 1,207 cycles
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER DEPARTING PDK THE CREW RECEIVED MULTIPLE CAS MESSAGES, AP 1&2 FAIL, TF 1&2 FAIL, FD 1&2 FAIL, AOC UPLINK FAIL, AND AT FAIL. THE CREW DECIDED TO RETURN TO PDK.  TECHNICIANS FOUND AHRS VERTICAL SPEED INERTIAL RATE OUT OF TOLERANCE AT -57.0 FT/MIN.  THEY REMOVED A FAULTY AHRS AH-1000 P/N HG2205AB03 S/N 56139126 AND INSTALLED A NEW UNIT P/N HG2205AB03 S/N 56220998 IAW AMM PC-24-A-E34-21-0001-00A-720A-A.  ALL OPERATIONAL CHECKS GOOD.
